Universidad Complutense de Madrid
E-Prints Complutense

Bourbaki-complete spaces and Samuel realcompactification
Espacios Bourbaki-completos y realcompactificación de Samuel

Impacto

Downloads

Downloads per month over past year



Meroño Moreno, Ana S. (2019) Bourbaki-complete spaces and Samuel realcompactification. [Thesis]

[img]
Preview
PDF
1MB


Abstract

This thesis belongs to the area of General Topology and, in particular, to the field of study of uniform spaces. It is divided in three parts where the related topics Bourbaki-completeness and Samuel realcompactification are studied. Many of the results presented here have already been published by the author in the following papers. [GaMe14] M. I. Garrido and A. S. Mero~no, New types of completeness in metric spaces, Ann. Acad. Sci. Fenn. Math. 39 (2014) 733-758. [GaMe16] M. I. Garrido and A. S. Mero~no, On paracompactness, completeness and boundedness in uniform spaces, Topology Appl. 203 (2016)98-107. [GaMe17] M. I. Garrido and A. S. Mero~no, The Samuel realcompactification of a metric space, J. Math. Anal. Appl. 456 (2017) 1013-1039. [GaMe18] M. I. Garrido and A. S. Mero~no, The Samuel realcompactification,Topology Appl. 241 (2018) 150-161. [HoJuMe19] A. Hohti, H. Junnila and A. S Mero~no, On strongly Cechcomplete spaces, to appear in Topology Appl. (2019). In addition, new results, originated during the writing process, have been included. In the first part of the thesis we present many results of [GaMe14], [GaMe16] and some of [HoJuMe19]. More precisely, we study Bourbaki-completeness and cofinal Bourbaki-completeness (equivalently uniform strong-paracompactness) of uniform spaces. In particular, we solve several primary problems related to products, subspaces, hyperspaces, metric spaces and fine spaces...

Resumen (otros idiomas)

Esta tesis pertenece al area de la Topología General y en particular, al campo de estudio de los espacios uniformes. Esta dividida en tres partes donde se estudian los temas relacionados de Bourbaki-completitud y Realcompactificacion de Samuel. Muchos de los resultados presentados aquí aparecen en las siguientes publicaciones del autor. [GaMe14] M. I. Garrido and A. S. Mero~no, New types of completeness in metric spaces, Ann. Acad. Sci. Fenn. Math. 39 (2014) 733-758. [GaMe16] M. I. Garrido and A. S. Mero~no, On paracompactness, completeness and boundedness in uniform spaces, Topology Appl. 203 (2016)98-107. [GaMe17] M. I. Garrido and A. S. Mero~no, The Samuel realcompactification of a metric space, J. Math. Anal. Appl. 456 (2017) 1013-1039. [GaMe18] M. I. Garrido and A. S. Mero~no, The Samuel realcompactification,Topology Appl. 241 (2018) 150-161. [HoJuMe19] A. Hohti, H. Junnila and A. S Mero~no, On strongly Cech-complete spaces, to appear in Topology Appl. (2019). Tambien han sido incluidos resultados nuevos, surgidos durante el proceso de escritura de la tesis. En la primera parte de esta memoria aparecen muchos resultados de los trabajos [GaMe14], [GaMe16] y algunos de [HoJuMe19]. Mas precisamente, estudiamos la Bourbaki-completitud y la cofinal Bourbaki-completitud (equivalentemente, la fuerte paracompacidad uniforme) en los espacios uniformes. En particular, resolvemos varios problemas basicos relacionados con productos, subespacios, hiperespacios, espacios metricos y espacios con la uniformidad fina...

Item Type:Thesis
Additional Information:

Tesis de la Universidad Complutense de Madrid, Facultad de Ciencias Matemáticas, leída el 10-04-2019

Directors:
DirectorsDirector email
Garrido Carballo, M. Isabel
Uncontrolled Keywords:Espacios uniformes
Palabras clave (otros idiomas):Uniform Spaces
Subjects:Sciences > Mathematics
ID Code:56730
Deposited On:07 Aug 2019 09:25
Last Modified:07 Aug 2019 10:11

Origin of downloads

Repository Staff Only: item control page